# SDR MALA976121

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE CARGO DOOR HAS A SINGLE 2' WIDE BY 2' LONG BY .032' DEEP DENT IN THE OUTER SKIN.  DENT IS LOCATED AT THE LOWER EDGE OF THE DOOR APPROX 8 OF THE FORWARD LOWER CORNER.  DENT IS, 40' FROM THE LOWER SKIN EDGE.  DENT IS ALLOWED AND CAN BE ACCEPTED AS LONG AS NO CRACKS OF DELAMINATIONS ARE NOTED.
